MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRS 40MM HUMERAL BDY M/F TAPER; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MRS 40MM HUMERAL BDY M/F TAPER; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 64871040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: as per pss implant request: loosening gmrs proximal humerus prosthesis with pathological fracture.History of periosteal chondrosarcoma proximal humerus, excision and replacement with gmrs proximal humerus done in 2015, defaulted follow up, came back with loosening with periprosthetic fracture, biopsy revealed no evidence of tumour recurrence.Plan for revision.

Brand Name
MRS 40MM HUMERAL BDY M/F TAPER
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23360550
Report Number0002249697-2025-01160
Device Sequence Number9201927
Product Code HSD
UDI-Device Identifier07613327048940
UDI-Public07613327048940
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K954559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue Number64871040
Device Lot NumberMAR793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexFemale